I am a 40 y.o. caucasion male, 6'3"/225 lbs. From September to the Begining of November of this year (2004), I had 3 incidences of unprotected vaginal intercourse with a female, who, after the fact told me that she had many partners.
On 17 December, (so about 6 weeks from the last incidence) a "bruise" appeared about halfway up the shaft of my penis. It is black/blue/purplish, roughly circular, not raised, about the size of a quarter. In the center is a small red area just smaller than a pecil eraser. It is not painful, does not itch. I dont not recall any injury that would cause a bruise either (e.g. no hard masterbation, or other force that would cause bruising).
I have never had anything like this before, and I have no other health issues, except some hypertension (High BP). Could this be an STD? If so, which one(s) would you suspect? Should I get it checked out? If it is, I don't want to pass it on to anyone.
Maybe it is just a bruise. If not vigorous masturbation, was there any athletic activity or any other chance for trauma in the few days before it started? Anyway, bruises often can appear spontaneously, or so it seems; we all bump ourselves in ways that we don't remember, and even a minor blow--if located exactly right or by a suitably shaped object--can cause bruising. If it looks like a bruise, I would just sit tight and give it 7-10 days. If it fades away, don't give it another thought. In any case, no STD mimics bruising; and 6 weeks is a bit long for most STDs to show up.
10 days ago, I noticed a dark spot on the head of my penis that's freaking me out. In the morning (I sleep in boxers), I hardly see it, but during the day I can see it well. The spot is surrounded by white ring that gives it definition. It's not raised nor it's wet or anything like that. Basically it is just a part of the skin that looks funny. I went to see and STD doctor, he rules out any STD. My urologist did a routine physical exam on me a few days back and said everything is normal (I didn't mention the spot thinking he would say something if it was something bad).
What could it be? Should I be concerned? I am sexually active, but very safe. HIV- and still waiting for the results of my other tests to come back.
Also, two weeks back I took Cipro for bladder infection and right after took Pencillin 500mg for dental work I had done. Could this spot on my penis be a reaction to the antibiotics?
I also play rugby and I always get bruised left and right. Could this be a bruise? Sometime I feel uncomfortable and have to move my penis in my pants. Could this be irritation?
I am sorry if I am all over the place, but I am really concerned. I am bit releived that the STD doctor said it wasn't anything he could lable as an STD. But what could it be? I apply Lamisil on it now and it seems to help. Is it fungus? Can fungus grow on the head of penis hear the glans like in my case?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.